# SDR DL757071520

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 24,560 hours, 9,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N333014
- Condition: Damaged
- Location: Fs 1338 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO LAP JOINT UPPER SKIN AT FS 1338, STR 26L.  CUT OUT DAMAGE AND INSTALLED DOUBLER.
